# SDR AXSA20150910001

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N116WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110399
- Aircraft time: 28,516 hours
- Engine: Pwa PT6A60A
- Engine time: 16,508 hours, 17,931 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3026812
- Part serial: 7408
- Condition: Loose
- Location: Rt Engine
- Part time: 16,754 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE PILOTS PREFLIGHT, NOTICED A NOISE WHEN SPINNING THE RT PROP.  THE ENG WAS INSPECTED, INSPECTION REVEALED THE POWER TURBINE BLADES WERE COMING LOOSE FROM THE POWER TURBINE DISK.  THE ACFT WAS GNDED.  A MORE IN-DEPTH INSPECTION WILL BE PERFORMED AT A LATER DATE.
